# SDR SB07072

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37022101
- Condition: Low Pressure
- Location: Evac Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31591479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE REQUIRES REPLACEMENT DUE TO INADEQUATE BOTTLE PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE.
